MathSciNet Relay Station
MathSciNet bibliographic data
MR2491959 (2010c:93071) 93D05 (93-02 93C65)
Lin, Hai; Antsaklis, Panos J. Stability and stabilizability of switched linear systems: a survey of recent results. IEEE Trans. Automat. Control 54 (2009), no. 2, 308–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement